Transfers in the gravity equation - Université d'Orléans Access content directly
Journal Articles Canadian Journal of Economics / Revue Canadienne d'Économique Year : 2021

Transfers in the gravity equation

Dates and versions

hal-03676623 , version 1 (24-05-2022)

Identifiers

Cite

Hendrik Kruse, Inmaculada Martínez‐zarzoso. Transfers in the gravity equation. Canadian Journal of Economics / Revue Canadienne d'Économique, 2021, 54 (1), pp.410-442. ⟨10.1111/caje.12500⟩. ⟨hal-03676623⟩
6 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More